Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have hereditary corneal opacity, high BP. Taking cap. What should i do?

I am the patient of corneal opacity from childhood due to hereditary but the recent I am suffering from high blood pressure . and my age is 23 years and the doctors for corneal opacity suggest me is to corneal transplant. and for high blood pressure doctors suggest me tablets concor 5mg and aslo my all tests are normal. so the high blood pressure is causes due the corneal opacity?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
I think what you have in your eyes are Corneal dystrophies which are due to genetic mutations and are usually inherited. They do not affect other parts of your body and not related to any other systemic illness.
And the only treatment for this condition is Corneal transplant.

High BP is not due to corneal opacity. So continue with your physician's treatment for hypertension and keep it monitored as advised.

Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor